# SDR ASAA2023121746808

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 23,488 hours, 7,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR VERY DIFFICULT TO OPEN. HAD TO HAVE A RAMPER PULL THE DOOR OPEN AFTER ABOUT 6 INCHES OF L1 DOOR SWINGING OPEN. GROUNDED - YES. ACCOMPLISHED L1 DOOR OPENING AND CLOSING IAW A,, 52-11-00 NO DISCREPENCIES NOTED OPENING AND CLOSING OPERATIONS ARE NORMAL SEAMC FLEX NOTIFIED.
